Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
N123

Been taking Accutane for 5 months, developing wrinkles under my eyes.....

Recommended Posts

I've been taking Accutane for almost 5 months now and I've been developing some wrinkles under my eyes and I can see a little bit of laugh lines starting from my nose.

I was wondering if I should stop? Or maybe do something to stop them? They look like they're getting worse every day, and I can't see my dermatologist til next week.

Thanks.

Share this post


Link to post
Share on other sites

Moisturize, Accutane reduces your sebum gland or w/e it is. Having an oily face is bad for acne but you'd be wrinkle free which is a plus.

I smear olive oil on my hair and face before I sleep.

Share this post


Link to post
Share on other sites

I have the Cetaphil Moisturizer, is that good enough?

and i've been using an eye cream, should i stop and just use cetaphil instead? On my eyes I mean

Edited by N123

Share this post


Link to post
Share on other sites

Cetaphils good, keep hydrated which should help keep your face plump and remember to get enough sleep.

I find that olive oil works best personally, my skin isn't shy it just prevents the dryness from creating new wrinkles.

Share this post


Link to post
Share on other sites

I've been moisturizing but their still getting worse

and its only on one side of my face :confused:

Share this post


Link to post
Share on other sites

Hi N123,

How much longer do you have in your course? How old are you? Are these new wrinkles or are they wrinkles you had previously that have become deeper?

Definitely continue to use your moisturizer and eye cream while on the medication and after. Use your moisturizer several times throughout the day if you have to in order keep your face moisturized at all times. Seriously, slather that stuff on there. Also, use SPF 25 on your face before going out in the sun, even if you're only going to be out for a little while.

It's natural for your face to develop wrinkles considering the fact that it has been subject to such extreme dryness for a prolonged period. I can tell you though, that the wrinkles you are seeing will most likely NOT be permanent since your wrinkles are caused from dryness rather than aging. After you finish your course of Accutane and your skin begins to produce its own oils again, the wrinkles will most likely be smoothed out on their own over time. Once you finish your course make sure you are still using lots of moisurizer until you notice your skin regaining its own oil production.

I hope this helps a bit. Acne sucks and so do wrinkles! {{{{HUGS}}}}

Share this post


Link to post
Share on other sites
I'm getting them on my neck now, what should I do?

talk to your dermatologist.

tell him or her you dont want to be left with wrinkles, they might recommend, or even perscribe some sort of cream to solve the wrinkles.

Share this post


Link to post
Share on other sites

hi i'm 24 and on week 3 of accutane and i've noticed lines under my eyes too, i never had before. i assumed it to be from the drying of the skin. hydrating like crazy and taking vitamins is what i'm doing. i wash my face with olive oil and goats milk soap, then i use SKII facial essence and a light moisturiser. i'm looking at using a more hydrating moisturiser that will not clog up my face (if anyone reading this knows of one) but to solve wrinkles i can only think that hydrating, drink lots of water, taking fish oil supplements and vitamin C, zinc, vitamin B etc is going to help.

Share this post


Link to post
Share on other sites

^

Hamilton Skin Therapy Light Cream and Cetaphil moisturizing cream are good. Cetaphil is the stronger one so might be too greasy for the day.

Share this post


Link to post
Share on other sites

I'm on my final pill

but now my fingers have started to wrinkle...every time I take a shower they wrinkle in about a minute or two

they're getting worse everyday

what should I do? use my cetaphil moisturizer on my hands?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×